# SDR CALA2013111993050

- Difficulty date: November 17, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 66,160 hours, 24,250 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Screw
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW MISSING AT FWD PANEL CORNER RT SIDE OF ACFT IMMEDIATELY AFT OF GEAR WELL JUST BELOW WING.  REPLACED MISSING SCREW.
